Journal article icon

Journal article

MONOTONE SIGMA-ENVELOPE OF A(K)

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0305004100051720

Authors


Journal:
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY
Volume:
78
Issue:
SEP
Pages:
315-316
Publication date:
1975-01-01
DOI:
ISSN:
0305-0041
URN:
uuid:c8300f33-b860-4b7e-8ff8-cc4b0d4db846
Source identifiers:
26824
Local pid:
pubs:26824

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP